Universal Chalcidoidea Database

Synonymic list

Torymus californicus Ashmead, 1886

[ Torymidae : Toryminae : Torymini ]
Return to list 

Callimome californicum (Ashmead)
 - 
Huber, L.L. (1927), A taxonomic and ecological review of the north American chalci-flies of the genus Callimome. Proceedings of the United States National Museum 70(14) pp. 1-114     view   () in PDF format
New combination for Syntomaspis californica Ashmead (page 87)
Callimome californicum subdolum Huber
Huber, L.L. 1927, A taxonomic and ecological review of the north American chalci-flies of the genus Callimome. Proceedings of the United States National Museum 70(14):85     view Huber, L.L.  (1927) in PDF format
Variety, USNM, United States of America-California
 - 
Grissell, E.E. (1976), A revision of western Nearctic species of Torymus Dalman (Hymenoptera: Torymidae). University of California Publications in Entomology 79 pp. 1-120    
Synonym of Torymus californicus (Ashmead) (page 47)
Syntomaspis californica Ashmead
Ashmead, W.H. 1886, Studies on the North-American Chalcididae with descriptions of new species from Florida. Transactions of the American Entomological Society 13:127     view Ashmead, W.H.  (1886) in PDF format
New species, USNM, United States of America-California
Torymus californicum (Ashmead)
 - 
Hobbs, K.R. (1948), On the classification of Torymus. Pan-Pacific Entomologist 24(2) pp. 95-96    
New combination for Syntomaspis californica Ashmead (page 96)
Torymus californicus (Ashmead)
 - 
Grissell, E.E. (1976), A revision of western Nearctic species of Torymus Dalman (Hymenoptera: Torymidae). University of California Publications in Entomology 79 pp. 1-120    
Valid species (page 47)
Torymus californicus californicus (Ashmead)
 - 
Peck, O. (1951), Superfamily Chalcidoidea. (In: Muesebeck, C.F.W., Krombein, K.V. & Townes, H.K. (Editors). Hymenoptera of America north of Mexico - synoptic catalog.) Agriculture Monographs. U.S. Department of Agriculture. 2 pp. 410-594     view   () in PDF format
Subspecies (page 521)
Torymus californicus subdolus (Huber)
 - 
Peck, O. (1951), Superfamily Chalcidoidea. (In: Muesebeck, C.F.W., Krombein, K.V. & Townes, H.K. (Editors). Hymenoptera of America north of Mexico - synoptic catalog.) Agriculture Monographs. U.S. Department of Agriculture. 2 pp. 410-594     view   () in PDF format
New combination for Callimome californicum subdolum Huber (page 522)